# SDR HNAA2021060200232

- Difficulty date: June 1, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 48,005 hours, 45,342 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  632     27-36  2379001  01JUN21  EVV  CLOSE
      SPS 1-2 INOP, SPS ADANCE, NO TAKEOFF CONFIG DURING TAKEOFF MESSAGES  CLEARED WHEN A/C STOPPING.
FACT  01JUN21  10:52  EVV
            PERFORMED SPS OPS CHECK IAW AMM 27-36-00-700-801-A. OPS CHECK GOOD. NO SPS MSGS DISPLAYED ON EICAS, A/C OK FOR SERVICE AT THIS TIME.
